Forum

× Welcome click the New Topic button to post

Bleeding after5 th BCG treatment

3 months 1 week ago #56102 by Vh9246
Thank you ! This is all new to us.

Please Log in or Create an account to join the conversation.

3 months 1 week ago #56099 by Alan
Pretty common. Most side effects also become cumulative to where if they become intolerable (only the patient can evaluate that) 1/2, 1/3, 1/4 even 1/10 dosages are used.

DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.

Please Log in or Create an account to join the conversation.

3 months 1 week ago #56097 by sara.anne
It is perfectly normal. I’ve bled after most of them usually starting just a few hours after treatment .

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator

Please Log in or Create an account to join the conversation.

3 months 1 week ago #56095 by Vh9246
I know this can be a side effect but until this treatment there wasn't any bleeding at all. Isthis normal?

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 1 User and 507 Guests 
Alan's AvatarAlan

Legend: Site Administrator Global Moderator User Banned

Statistics

Today Total Opened: 1 Today Total Answered: 3 Latest User: Belle45
Yesterday Total Opened: 2 Yesterday Total Answered: 9
Total Posts: 51263 Total Subjects: 6597 Total Users: 7948
Powered by Kunena Forum